# SDR FDEA201101060048

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 657N3161
- Condition: Misaligned
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIAL SHORT EDGE MARGIN CONDITIONS IN THE 657N3161 FITTING DUE TO INCOMING   FASTENER HOLE LOCATIONS AT STA 1640 S-17L TO S-18L AT STA 1640, STR 17 AND 18L A REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON STAM PTF W/C 118350399EZR02 AND STAM EA 757-5362-16-F2965 REV- DATED 10/13/2010.  EA F-5310-146225 ISSUED FOR PENDING DTA REQUIREMENTS IAW 8110-3, DATED 12/16/2010. THIS SNRM IS FOR TRACKING PURPOSES ONLY,  AND CLASSIFIED AS A MAJOR.
